# SDR SWAA2021111845285

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 51,244 hours, 30,546 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 205 KNOTS SELECTED FLAPS 5; AT LESS THAN FLAPS 1 POSITION THE FLAPS INDICATOR SHOWED ASYMMETRY WITH NO OTHER MOVEMENT PAST A LESS THAN 1 INDICATION ON THE INDICATOR . ; RAN FLAP DISAGREE CHECK LIST ; FLAP ASYMMETRY CHECK LIST AND TRAILING EDGE FLAPS UP LANDING CHECK LIST. RAN BRAKE COOLING MODUAL WHICH SHOWED A 30 MINUTE COOLING TIME OFF THE GATED AND 1.5 HOUR OF NOT APPROACHING AIRCRAFT AT THE GATE. NO OTHER INDICATIONS NOTED ; PSEU LIGHT DID NOT COME ON UNTIL THE GROUND. NORMAL / [01] FAULT CODE FSEU 27-52260 ; PSEU CODE 32-62009 AND 32-52010 A AND B; IAW AMM 27-51-00 AND AMM 32-09-10; [02] R+R RIGHT FLAP POSITION TRANSMITTER PER AMM 27-58-01 AND THE FLAP POSITION INDICATOR PER AMM 27-58-02.
